A block-theory-free characterization of M 24
Rendiconti del Seminario Matematico della Università di Padova, Volume 82 (1989), p. 133-150
@article{RSMUP_1989__82__133_0,
     author = {Held, D. and Hrab\v e de Angelis, J.},
     title = {A block-theory-free characterization of $M\_{24}$},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {82},
     year = {1989},
     pages = {133-150},
     zbl = {0705.20013},
     mrnumber = {1049588},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1989__82__133_0}
}
Held, D.; Hrabě de Angelis, J. A block-theory-free characterization of $M_{24}$. Rendiconti del Seminario Matematico della Università di Padova, Volume 82 (1989) pp. 133-150. http://www.numdam.org/item/RSMUP_1989__82__133_0/

[1] B. Beisiegel, Über endliche einfache Gruppen mit Sylow 2-Untergruppen der Ordnung höchstens 210, Commun. Algebra, 5 (1977), pp. 113-170. | MR 424926 | Zbl 0361.20025

[2] D. Gorenstein, Finite Groups, Harper and Row Publishers, New York-Evanston -London (1968). | MR 231903 | Zbl 0185.05701

[3] D. Gorenstein, Finite Simple Groups - An Introduction to their Classification, Plenum Press, New York-London (1982). | MR 698782 | Zbl 0483.20008

[4] D. Gorenstein - J.H. Walter, On finite groups with dihedral Sylow 2-subgroups, Ill. J. Math., 6 (1962), pp. 553-593. | MR 142619 | Zbl 0126.05202

[5] D. Held, The simple groups related to M24, J. Algebra, 13 (2) (1969), pp. 253-296. | MR 249500 | Zbl 0182.04302

[6] D. Held, A characterization of the alternating groups of degrees eight and nine, J. Algebra, 7 (2) (1967), pp. 218-237. | MR 218444 | Zbl 0189.02501

[7] Z. Janko, A characterization of the Mathieu simple groups - I, II, J. Algebra, 9 (1968), pp. 1-19, 20-41. | MR 229710 | Zbl 0159.03101

[8] R.G. Stanton, The Mathieu-groups, Can. J. Math., 3 (1951), pp. 164-174. | MR 40304 | Zbl 0042.25601

[9] V. Stingl, Endliche, einfache Component-Type-Gruppen, deren Ordnung nicht durch 211 geteilt wird, Dissertation, Mainz (1976).

[10] J. Tits, Théorème de Bruhat et sous-groupes paraboliques, C. R. Acad. Sci. Paris, 254 (1962), pp. 2910-2912. | MR 138706 | Zbl 0105.02201

[11] J.A. Todd, Abstract definitions for the Mathieu groups, Quart. J. Math. Oxford, (2), 21 (1970), pp. 421-424. | MR 272878 | Zbl 0205.03901